# SDR SWAA092496

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 47,563 hours, 39,739 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2312
- Part serial: 7869
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 COCKPIT WINDOW PANE ARCED.  REMOVED AND REPLACED WINDSHIELD PER MM.
